| Catalog Number |
01.36.069 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
11/22/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 novemeber 2023 lot 2108225: 40 items manufactured and released on 12-nov-2021.Expiration date: 2026-10-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 1 year and 11 months from the primary, the patient came in reporting pain due to a subsided stem and the cause of the subsided stem is unknown.The surgeon revised the stem and head and the surgery was completed successfully.